# SDR ASOA2013062808531

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 31,899 hours, 28,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR WILL NOT CLOSE OR OPEN.  TROUBLESHOT MAIN PAX DOOR - CYCLED DOOR - DOOR OPS CHECKED OK IAW AMM 52-11-00.
